Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ A\sb \infty$-condition for the Jacobian of a quasiconformal mapping


Authors: Juha Heinonen and Pekka Koskela
Journal: Proc. Amer. Math. Soc. 120 (1994), 535-543
MSC: Primary 30C65
MathSciNet review: 1169029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Jacobian $ {J_f}$ of a quasi-conformal mapping $ f:{{\mathbf{B}}^n} \to D$ is an $ {A_\infty }$-weight in $ {{\mathbf{B}}^n}$ if and only if $ D$ is a John domain. A similar question concerning $ {J_{f - 1}}$ is also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65

Retrieve articles in all journals with MSC: 30C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169029-X
PII: S 0002-9939(1994)1169029-X
Keywords: Quasi-conformal mapping, $ {A_\infty }$ weight, John domain
Article copyright: © Copyright 1994 American Mathematical Society